# SDR SWAA052466

- Difficulty date: August 17, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 678 hours, 381 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101331
- Condition: Cracked
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON CHECK, FOUND LT OVERWING EMERGENCY EXIT LIGHT LENS CRACKED.  REMOVED AND REPLACED LENS PER MM.
